# SDR QXEA2025042300153

- Difficulty date: April 8, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT AFT WET AREA AT FR.87-88R AT AFT SIDE R2 DOOR CORRODED. DOUBLER AT AFT WET AREA FR87-88 AT AFT SIDE OF R-2 DOOR FOUND TO BE OUT OF LIMITS REPLACED DOUBLER IAW SRM 51-40-08.
